Vol 1, No 1 (2013)

May-June 2013

Table of Contents

Articles

SOME CONVEXITY PROPERTIES FOR A GENERAL INTEGRAL OPERATOR PDF
Muhammad Arif, Mohsan Raza, Maslina Darus, Wisal Muhammad
Solution of an SEIR Epidemic Model in Fractional Order PDF
ANWAR ZEB, GUL ZAMAN, SHAHER MOMANI, VEDAT SUAT ERT√úRK
Stability analysis of a general SIR epidemic model PDF
Roman Ullah, Gul Zaman, Saeed Islam
Some properties of meromorphic alpha-convex functions and its applications PDF
Muhammad Arif, Muhammad Ayaz, Hassan Khan


ISSN: 2309-0022